@article{(Open Science Index):https://publications.waset.org/pdf/11417,
	  title     = {Computational Algorithm for Obtaining Abelian Subalgebras in Lie Algebras},
	  author    = {Manuel Ceballos and  Juan Nunez and  Angel F. Tenorio},
	  country	= {},
	  institution	= {},
	  abstract     = {The set of all abelian subalgebras is computationally
obtained for any given finite-dimensional Lie algebra, starting from the nonzero brackets in its law. More concretely, an algorithm
is described and implemented to compute a basis for each nontrivial abelian subalgebra with the help of the symbolic computation package MAPLE. Finally, it is also shown a brief computational study
for this implementation, considering both the computing time and the
used memory.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {10},
	  year      = {2009},
	  pages     = {879 - 883},
	  ee        = {https://publications.waset.org/pdf/11417},
	  url   	= {https://publications.waset.org/vol/34},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 34, 2009},
	}